My Oncologist says it's high time to have another CT. I had hives and swelling of my face after the last one in Dec. 2010. Dr now needs to check what doxil and carboplatin have done to my recurrrence in the spleen. She wants this done May 31. All steroids make me a nervous, sleepless basket case for days. They are talking prednisone before the scan and for several days after. I'll be out of commission for days. I've tried ativan, benadryl, hydrocodone, ambien.... you name it, so I can sleep. My Onc thinks that anything that she deems necessary is Necessary! No matter how much discomfort the patient has. She's virtually the best in my area and I've been her patient since Feb. 2007. I'd just like to know if anyone has had a reaction to the contrast and what they did about it. Onc is adamant that contrast is to be used (not barium or whatever else is out there.) Yes, I can live with the jittery "hanging onto the ceiling with my fingernails" feelings, but I'm suppposed to go to a grandson's graduation and a wedding celebration, all just a couple days later. Not sure that Onc will postpone the CT since she wants to start the next chemo on June 6. During the initial chemo (carbo/taxol) in 2007, the dexamethasone I took before each treatment made me a bundle of raw nerves for days. It DID keep me from having an allergic reaction to the chemo however. I just hate it all. :( Any words of wisdom?